# SDR ASAA2014060107990

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 2,480 hours, 843 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Drain
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Part time: 2,480 hours, 843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS HISTORY OF FUEL LEAKS ON THE GROUND AT ENGINE START ON FIRST FLIGHT OF THE DAY.  ACFT GROUNDED.  REPLACED NR 2 ENG TBV IAW AMM 75-23-01.  FOUND LEAK COMING FROM FUEL PUMP PAD DRAIN.  ACCOMPLISHED FUEL PACKAGE REMOVAL IAW AMM 73-11-01-000-801-F00, STEP 2A-H14. FINISHED FUEL PACKAGE REMOVAL IAW MM73-11-01-000-801-F00 STEP 2(H) 15-17. INSTALLED HMU TO FUEL PUMP IAW AMM 73-21-10-400-801-F00 THRU STEP H1. INSTALLED MAIN OIL/ FUEL HEAT EXCHANGER IAW AMM 79-21-02-400-801-F00, STEP 3(G)(1). COMPLETED INSTALL OF HMU, MAIN/ OIL FUEL HT EXCHANGER & FUEL PUMP PACKAGE REF AMM'S 73-11-01-400-801-F00, 73-21-10-400-801-F00 & 79-21-02-400-801-F00.  LEAK CHECK AND ALL ASSOCIATED TESTS PASSED.
